# SDR DLL10962619

- Difficulty date: December 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1095
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Missing
- Location: Cargo Door
- Component: 1522481133
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT 27,000 FT IN CRUISE, CABIN STARTED CLIMBING AT 7,200 FPM EMERGENCY DESCENT INITIATED.  ALL CHECKLIST COMPLIED WITH. AT 7,000 FT CABIN CONTROL WAS RE-ESTABLISHED.  FOUND C-2 CARGO UPPER DOOR SEAL MISSING.  REPLACED TOP SECTION FROM TOP CORNER TO TOP CORNER.  PRESSURIZED A/C, OPN NORMAL.
